Severe bloating without gas or wind

  • Severe bloating without gas or wind

    Posted by Graham on February 10, 2024 at 6:43 pm

    Both OFEV and PIRFENIDONE have caused severe stomach/tummy bloating without any apparent gas or wind but no other symptoms.Have any other members experienced this ? Could both drugs be effecting the way the pancreas produces enzymes. ? Any thoughts would be appreciated. Thanks. Graham g. UK

    Bruce F. replied 4 months ago 4 Members · 3 Replies
  • 3 Replies
  • Sandyman

    Member
    February 11, 2024 at 12:41 pm

    I had it last night. It’s very painful. I don’t know what caused it so I can’t blame Ofev. But I am suspicious.

  • Malcolm Mann

    Member
    February 13, 2024 at 3:37 pm

    Hi had diarrhoea while on Ofev, which I discontinued, and now constipation with Esbriet, with a lot of burping. I’m now taking a laxative which helps.

    Cheers Mal

  • Bruce F.

    Member
    February 15, 2024 at 5:13 pm

    I frequently experience painful bloating. I count it as one of the numerous challenges of being on OFEV. I am in an almost constant state of gastric distress, with the symptoms unpredictable and ever-changing: nausea, sometimes with vomiting; aversion to food, cramping, constipation, and bloating. I treat these ailments symptomatically as well as I can. I have modified my diet, and I take a range of over the counter meds to help with my symptoms. I find eating cannabis helps with the nausea and stimulates my appetite, and Fairlife brand milk offers extra protein to limit nausea when taking OFEV. (Fairlife may not be available in the UK, but you can look for a protein-fortified drink of some sort to help the medicine go down.)

    I hope this helps. I am no doctor, but I continue to experiment with ways of mitigating the effects of OFEV. It’s a tough drug to tolerate.

    Best wishes—

Log in to reply.